# SDR DXTA200601726

- Difficulty date: November 12, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 5,421 hours, 3,351 cycles
- Engine: Allsn AE3007C
- System (JASC): 2701 · Control Column Section
- Part: Control Unit
- Part number: 991444015
- Part serial: 339
- Condition: Ratcheting
- Location: Control Wheel
- Part time: 5,421 hours, 3,351 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL WHEEL RATCHETING. THE RATCHETING IS MORE DEFINED IN THE LT CONTROL WHEEL.  REMOVED AND REPLACED AFT AILERON SECTOR PCU IAW MM CH 27-10-01.
